# SDR REXA2021072200512

- Difficulty date: June 25, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341808
- Condition: Corroded
- Location: Bs 280 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 280.00 STGR 25R IS CORRODED AT THE BOTTOM.  REMOVED AND INSTALLED NEW SERVICEABLE VERTICAL POST P/N: CC670-34180-8 AT F.S.280 BY REMOVING AND INSTALLING 1 BOLT. IAW CRJ 900 SRM 51-44-02-001-001-A01 AND 51-42-06-001-001-A01.
